MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: late 30's.
 
Event or Problem Description
It was reported that stent migration occurred and additional intervention was required.A 14x60x100 vici self-expanding stent was selected for may-thurner treatment procedure in the left common iliac vein.During the procedure, the stent was implanted with no complications.After two minutes of deployment, another angiogram was taken and the stent distal ends did not seat well within may-thurners segment of vein.The stent migrated higher within the venous system and was no longer in the proper location to appease the initial stenosis and compression.The procedure was completed successfully with another 14x60 vici self-expanding stent to extend the previous displaced stent which overlapped distally to the migrated stent.There were no patient complications reported.The patient was asymptotic and fine post procedure.
 
Event or Problem Description
It was reported that stent migration occurred and additional intervention was required.A 14x60x100 vici self-expanding stent was selected for may-thurner treatment procedure in the left common iliac vein.During the procedure, the stent was implanted with no complications.After two minutes of deployment, another angiogram was taken and the stent distal ends did not seat well within may-thurners segment of vein.The stent migrated higher within the venous system and was no longer in the proper location to appease the initial stenosis and compression.The procedure was completed successfully with another 14x60 vici self-expanding stent to extend the previous displaced stent which overlapped distally to the migrated stent.There were no patient complications reported.The patient was asymptotic and fine post procedure.It was further reported that the patient presented with a compressive may-thurner lesion in the left common iliac vein which measured approximately 45mm in length.The reference vein diameter above the lesion was measured at approximately 13mm in diameter.The lesion was pre-dilated with a 12mm mustang balloon.A 14x60mm vici stent was selected to treat the lesion.The central end of the stent landed approximately 10mm above the stenosis.The distal portion of the stent appeared to be roughly 5mm beyond the initially measured lesion.Post-implant, the stent appeared to be fully expanded and apposed.No post-implant ballooning of the stent occurred.Shortly after implant, an angiogram confirmed migration of the stent from its original location to a position crossing the ivc.The stent position was stable and not a concern for restricting contralateral flow.A second stent was placed to secure the original stent and treat the may-thurner lesion.
 
Additional Manufacturer Narrative
A2: age at time of event: late 30's.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key10465744
Report Number2134265-2020-11895
Device Sequence Number2642704
Product Code QAN
UDI-Device Identifier00852725008126
UDI-Public00852725008126
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0019090044
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;